# SDR GTIA2024011037762

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 36,093 hours, 16,356 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME /DIRTY SOCKS SMELL DURING DESCENT THROUGH 10-12,000FT.-PERFORMED LEVEL B REMOVAL OF THE CONTAMINATION OF THE ECS (PACK 2) IAW AMM 21-00-00-615-803-A OPS CHK GOOD NO SCENT NOTED A/C OKAY FOR SVC
